Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Parametrization of the Three-Dimensional Rotation Group

John Stuelpnagel
SIAM Review
Vol. 6, No. 4 (Oct., 1964), pp. 422-430
Stable URL: http://www.jstor.org/stable/2027966
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
On the Parametrization of the Three-Dimensional Rotation Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430